# SDR AU510001744

- Difficulty date: October 8, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Boeing 727-2J4
- Engine: Pwa JT8D17
- System (JASC): 2760 · Drag Control System
- Part: Bearing
- Condition: Collapsed
- Location: Drag Control
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

GROUND SPOILER QUADRANT UPPER AND LOWER BEARINGS COLLAPSED.  SPOILER DIFFERENTIAL MIXER P/N 10-60841-8 ROUGH IN OPERATION.
